Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 51, NWS Brownsville, TX

September 21, 2021

NWS Brownsville, TX issued this small craft advisory at Sep 21, 2021, 2:47 PM CDT. It took effect at Sep 22, 2021, 4:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2021, 2:47 PM CDT (19:47 UTC)
In effect from
Sep 22, 2021, 4:00 AM CDT
Expired
Sep 22, 2021, 9:57 PM CDT
In force
18 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

355 
WHUS74 KBRO 211947
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
247 PM CDT Tue Sep 21 2021

GMZ150-155-170-175-220400-
/O.NEW.KBRO.SC.Y.0051.210922T0900Z-210923T0600Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
247 PM CDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

* WHAT...North winds 15 to 25 kt and seas 5 to 8 feet expected.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm, Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm, Waters from Port Mansfield to the Rio Grande 
  extending from 20 to 60 nm and Waters from Baffin Bay to Port 
  Mansfield extending from 20 to 60 nm.

* WHEN...From 4 AM Wednesday to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-220400-
/O.NEW.KBRO.SC.Y.0051.210922T1000Z-210922T2200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
247 PM CDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 5 AM to 5 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
351 
WHUS74 KBRO 220243
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
943 PM CDT Tue Sep 21 2021

GMZ150-155-170-175-221045-
/O.CON.KBRO.SC.Y.0051.210922T0900Z-210923T0600Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
943 PM CDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WHAT...North winds 15 to 25 kt and seas 5 to 8 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...From 4 AM Wednesday to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-221045-
/O.CON.KBRO.SC.Y.0051.210922T1000Z-210922T2200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
943 PM CDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...From 5 AM to 5 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
562 
WHUS74 KBRO 220827
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
327 AM CDT Wed Sep 22 2021

GMZ170-175-230000-
/O.EXT.KBRO.SC.Y.0051.210922T0900Z-210923T0400Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
327 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-230000-
/O.EXT.KBRO.SC.Y.0051.210922T0900Z-210923T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
327 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-222200-
/O.CON.KBRO.SC.Y.0051.210922T1000Z-210922T2200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
327 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
229 
WHUS74 KBRO 221406
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
906 AM CDT Wed Sep 22 2021

GMZ130-132-135-222200-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210922T2200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
906 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-222200-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210923T0400Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
906 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-222200-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210923T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
906 AM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
263 
WHUS74 KBRO 222210 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
510 PM CDT Wed Sep 22 2021

GMZ130-132-135-222315-
/O.EXP.KBRO.SC.Y.0051.000000T0000Z-210922T2200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
510 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should continue to exercise caution on the Gulf waters 
with swells of 5 to 6 feet, occasionally up to 7 feet, can be 
expected through the afternoon.

$$

GMZ170-175-230400-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210923T0400Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
510 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-230000-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210923T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
510 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
081 
WHUS74 KBRO 230019 AAB
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
719 PM CDT Wed Sep 22 2021

GMZ150-155-230130-
/O.EXP.KBRO.SC.Y.0051.000000T0000Z-210923T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
719 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should continue to exercise caution on the Gulf waters 
with swells of 5 to 6 feet, occasionally up to 7 feet, can be 
expected through the night.

$$

GMZ170-175-230400-
/O.CON.KBRO.SC.Y.0051.000000T0000Z-210923T0400Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
719 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
073 
WHUS74 KBRO 230257 AAC
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
957 PM CDT Wed Sep 22 2021

GMZ170-175-230400-
/O.CAN.KBRO.SC.Y.0051.000000T0000Z-210923T0400Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
957 PM CDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Small craft should continue to exercise caution on the Gulf waters 
as swells from 5 to 6 feet can be expected overnight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 2:45 PM CDT, 2 minutes earlier.

Area forecast discussion, Sep 21, 2:45 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
245 PM CDT Tue Sep 21 2021

.SHORT TERM (Now through Wednesday Night): Enhanced streamer showers
and thunderstorms brought some lightning, rumbles of thunder and
brief heavy downpours to eastern Cameron County for several hours
this morning and early afternoon. Even with this activity and
resulting cloud cover cooling temperatures a bit and putting a
damper on today's highs for the Lower to Mid RGV, today will still
be generally very warm and muggy with an onshore flow at the
surface. Rain chances will decrease later this afternoon/evening.

Now to get to what you're probably after...the season's first cold
front is on its way towards us! As of 2pm this afternoon, the cold
front made it into south-central Texas. Timing for FROPA in the
northern ranchlands and then the Rio Grande Valley is roughly 05-08Z
and 07-10Z Wednesday respectively. Showers and thunderstorms will
likely fire up along portions of this frontal boundary as it moves
through, and then it should transition to mainly showers on
Wednesday. These storms are not expected to be severe or produce
significant flooding rain. Rain chances will stick around through
the morning and then will likely quickly taper off during the
afternoon as the cooler and drier air filters in. CAA behind this
front will be notable, but not drastic, with highs topping off in
the mid 80s to low 90s across the CWA on Wednesday and lows
Wednesday night dropping into the 60s.

.LONG TERM (Thursday through Tuesday): A very comfortable and
relatively cool end of the week into the weekend awaits Deep South
Texas courtesy of strong high pressure along the coast and a mid
level ridge diving southeast across Texas and into the Gulf by
Saturday. Humidity levels drop off below 40 percent into Saturday
for most eastern locations and below 30 percent for mid to upper
valley and ranchland locations.

A 500mb shortwave drops into Baja California by Friday and works
east into the Plains early next week, as the surface high settles
into the Southeast, helping increase moisture along the lower
Texas coast into Tuesday. With continued light easterly to
southeasterly flow, the seabreeze may be the best chance of rain
along the coast Monday into Tuesday, at this time remaining
isolated. Temperatures gradually warm into Tuesday, remaining
generally below normal. Overnight lows into Saturday will dip into
the upper 50s to mid 60s for most thanks to clear skies and
radiational cooling.

&&

.MARINE (Now through Wednesday Night): Streamer showers and
thunderstorms brought lightning, heavy downpours and gusty winds
to the Laguna Madre and nearshore waters for much of the morning,
but as this activity dissipates this afternoon, marine conditions
are expected to become fairly benign and persist through the
evening with moderate south southeasterly winds and seas generally
2 to 4 feet. A big change is coming tonight with the season's
first cold front. While temperatures are not expected to make a
huge drop, northerly winds behind the front will likely bring
hazardous boating conditions with SCAs in effect late tonight into
Wednesday.

Thursday through Tuesday: Marine conditions remain generally
favorable through the long term period as high pressure persists
across the Gulf of Mexico. As the surface ridge of high pressure
edges further east, expect persistent ESE flow across the Gulf to
gradually build swell and seas early to mid next week. The chance
of showers and thunderstorms returns for primarily offshore waters
Sunday through Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  75  85  70  86 /  40  50  10   0
BROWNSVILLE          76  88  69  88 /  40  50  10   0
HARLINGEN            73  87  64  88 /  40  40   0   0
MCALLEN              74  89  65  90 /  40  40   0   0
RIO GRANDE CITY      71  91  62  92 /  40  30   0   0
SOUTH PADRE ISLAND   79  84  78  82 /  40  50  10   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 5 AM to 5 PM CDT Wednesday for GMZ130-
     132-135.

     Small Craft Advisory from 4 AM Wednesday to 1 AM CDT Thursday
     for GMZ150-155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

69-Farris...Short Term/Aviation
56-Hallman...Long Term
Hazardous weather outlook, Sep 21, 4:35 AM CDT, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
435 AM CDT Tue Sep 21 2021

TXZ248>257-351-353-220945-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
435 AM CDT Tue Sep 21 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Heat index values of 105 to 110 degrees can be expected today
across all of Deep South Texas.

A few thunderstorms associated with a cold front could possibly
produce gusty winds and locally heavy rainfall tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An elevated risk of rip currents is possible at local beaches
Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-220945-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
435 AM CDT Tue Sep 21 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Thunderstorms will develop across the lower Texas coastal waters
today and increase in coverage tonight as a cold front moves into
the coastal late tonight. Thunderstorms will be capable of
producing localized areas of gusty winds and elevated seas in
addition to lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisory conditions are expected Wednesday and
Wednesday night in wake of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.